0
2013
Impact Factor

    Evolution of Pulse and Periodic Elastic Waves in Media with Quadratically-Bimodular Nonlinearity

    2018, Vol. 14, no. 3, pp.  331-342

    Author(s): Nazarov V. E., Kiyashko S. B.

    On the basis of the elastic contact model of rough surfaces of solids, a quadraticallybimodular equation of state for micro-inhomogeneous media containing cracks is derived. A study is made of the propagation of elastic single unipolar pulse perturbations and bipolar periodic waves in such media. Exact analytical solutions that describe the evolution of initially triangular pulses and periodic sawtooth waves are obtained. A numerical and graphical analysis of the solutions is also carried out.
    Keywords: elastic contact, quadratically-bimodular nonlinearity, pulse perturbation, periodic waves
    Citation: Nazarov V. E., Kiyashko S. B., Evolution of Pulse and Periodic Elastic Waves in Media with Quadratically-Bimodular Nonlinearity, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 3, pp.  331-342
    DOI:10.20537/nd180304


    Download File
    PDF, 293.31 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License